Constraints on the topology of the Universe derived from the 7-yr WMAP data
Article first published online: 5 FEB 2011
© 2011 The Authors Monthly Notices of the Royal Astronomical Society © 2011 RAS
Monthly Notices of the Royal Astronomical Society
Volume 412, Issue 3, pages 2104–2110, April 2011
How to Cite
Bielewicz, P. and Banday, A. J. (2011), Constraints on the topology of the Universe derived from the 7-yr WMAP data. Monthly Notices of the Royal Astronomical Society, 412: 2104–2110. doi: 10.1111/j.1365-2966.2010.18057.x
- Issue published online: 4 APR 2011
- Article first published online: 5 FEB 2011
- Accepted 2010 November 22. Received 2010 November 19; in original form 2010 October 11
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!